Discussions that mention tylenol

Back Problems board


My daughter is 16 and her fusion was a two level. Right after surgery she was on the morphine pump for a few days, but the morphine caused her severe itching. They then switched her to loritab, but that caused nausea. She was off all pain meds of any kind by ten days post op. She weened herself off of the lortab going ten or more hours between. Her pain level was only unbearable one night at home but after talking to her dr we tried her on extra strength tylenol instead of the lortab. That night was not good. It was about one week post op. It only got better from then on.

i also read the horror stories and I think I had her scared. She talked to another one of our dr's patients who had the same fusiion done and she told my daughter the first two weeks were bad and that was the truth. From then on things improved quickly.

I wish you a great recovery. cas